On stochastic partial differential equations with variable coefficients in C1 domains

Research output: Contribution to journalArticle

39 Citations (Scopus)

Abstract

Stochastic partial differential equations with variable coefficients are considered in C1 domains. Existence and uniqueness results are given in Sobolev spaces with weights allowing the derivatives of the solutions to blow up near the boundary. The number of derivatives of the solution can be negative and fractional, and the coefficients of the equations are allowed to substantially oscillate or blow up near the boundary.

Original languageEnglish
Pages (from-to)261-283
Number of pages23
JournalStochastic Processes and their Applications
Volume112
Issue number2
DOIs
Publication statusPublished - 2004 Aug

Keywords

  • C domains
  • Sobolev spaces with weights
  • Stochastic partial differential equations

ASJC Scopus subject areas

  • Statistics and Probability
  • Modelling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On stochastic partial differential equations with variable coefficients in C<sup>1</sup> domains'. Together they form a unique fingerprint.

  • Cite this